It is currently Sun Aug 20, 2017 11:34 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
 Post subject: "ODD" Side effect's
PostPosted: Mon Feb 27, 2012 2:21 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Sun Feb 26, 2012 5:20 am
Posts: 11
Location: Massachusetts
Any one who actively takes Sub: Have you ever had Your facial Skin develop Blemishes after taking The sub's for an extended time,E.G. 6months+? I never have had any type of Blemishes or pimples or really anything abnormal on my face, but since taking the subs I've been developing "bumps" on my face. Not very noticeable but to me they are. Not pimples but just bumps , almost like goose bumps ,except they don't go away. I know its kinda gross, but I'm bothered by it and was curious if anyone else was having this problem. Also my skin is not greasy, and I haven't made any other changes in my lifestyle besides starting the subs about 1/2 a year ago, and getting off narcotics. I'm a 33 year old male. If anyone knows,or has had this problem please let me know. Thanks for your time.


Top
 Profile  
 
 Post subject: Bumps
PostPosted: Mon Feb 27, 2012 2:45 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2801
Location: Southwest
I've never heard of that symptom happening to any Sub patients so far. Maybe someone else will chime in and say they did. But I would recommend you go see a Dermatologist fairly fast. It doesn't sound normal and I can't remember if it is listed in the side effects section of the Suboxone pamphlet or even RB's website.

The only times I've seen bumps on the face is on that TV show Intervention, where the user is abusing heroin. Even then I can't say what it is as I've never known a heroin addict to have that.

Let's see what the others have to say. Sorry I wasn't any help.

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group